# SDR REXA201100853

- Difficulty date: November 18, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N8797A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7797
- Aircraft time: 19,640 hours, 17,094 cycles
- System (JASC): 7603 · Power Lever
- Part: Cable Assy
- Condition: Binding
- Location: Throttle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT THRUST LEVER IS VERY STIFF.  PERFORM RIGGING OF LT THROTTLE GEARBOX.  GEAR BOX FAILED OPS CHECK FOUND TO BE BINDING AT MAX PWR POS.  REF NON ROUTINE CARD N30910 FOR CORRECTIVE ACTION & RIGGING.  LEFT ENG THROTTLE AFT PUSH PULL CABLE ASSY IS BINDING AND ROUGH.  REMOVED AND REPLACED AFT PUSH PULL THROTTLE CABLE ASY IAW CRJ200 AMM76-11-07:  CKS GOOD.  REMOVED AND RE-INSTALLED ORIGINAL GEARBOX S/N1074 IAW CRJ200 AMM76-11-17.  OPS & RIG CHECK GOOD.
